Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KC31's Blog

  • entries
    173
  • comments
    132
  • views
    41792

Day 31 - No meds today...

KC31

154 views

I went to the derm today and she refilled my prescription...All my labs came back normal....so I am staying on 60 mg a day. She did say that I could go for 30 mg a day if my side effects were bad, but that meant a longer treatment time. I think I will suffer through and keep the 60 mg a day. :)

She injected all my systic acne with steroids to reduce the swelling...and it was worth the pain...most of the systic swelling is gone and she said by tomorrow it will be nothing but a dot. I can't wait to see that! I have had the same bumps swell and go away then they come right back...She even did the one on my eye lid....She also told me that If they come back she will put me on an oral med for the swelling as well. I love the injections tho, since you can see the results right away! :D

Once I leave work I will pick up my meds and start tonight with my dose....Believe it or not I miss taking my dose this morning. It has become such a habit that it felt weird not to have any pills to take.

I hope all is well in the acne world...lol TTYS



1 Comment


Recommended Comments

LOL! at ("I hope all is well in the acne world") ..hell i had some really nasty acne on my face off & on for so many yrs untill this year so That would make Me a Former "Acne WorldChampion" ROFL!! anyway. i have never had a bump on my eye lid! before did it hurt a lot since you cant pop it i would think. but ya things are good in my AcneWorld. LOL!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×